MathSciNet Relay Station
MathSciNet bibliographic data
MR2107443 14C15 (14C25)
Kimura, Shun-Ichi Chow groups are finite dimensional, in some sense. Math. Ann. 331 (2005), no. 1, 173–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement